# SDR DALA2021062903524

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N356DN
- Make and model: Airbus A321-211
- Aircraft serial: 8279
- Aircraft time: 8,024 hours, 3,501 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulted
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER RAISING GEAR WE RECEIVED MASTER CAUTION ON ECAM FOR HOT BRAKE #2. TEMP SHOWED 985 AND FLUCTUATED DOWN TO 575. SAW ECAM AND AS SOON AS GEAR LOWERED TEMP SHOWED 100 AND CONTINUED NORMAL IN FLIGHT. LAST FLIGHT FAULTED BRAKE #2 TEMP SENSOR. BRAKE TEMP CURRENTLY NORMAL. RESET BSCU AND BITE TESTED NO FAULTS AT THIS TIME OK FOR SRV. TROUBLESOT PER A321 TSM 32-47-00-810-817-A. (LP# 7771112)
